# SDR FDEA200904141289

- Difficulty date: April 14, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER LOBE FRAME AT BS 231.25, BL 0 GOUGED.  GOUGE FOUND TO BE CRACKED AND OUT OF LIMITS IAW SRM 53-00-07.  REMOVED DAMAGE SECTION FOR REPAIR  IAW SRM 51-40-02.  INSTALLED NEW REPAIR PARTS IAW SRM 51-70-11. CLASSIFIED AS CATEGORY "A" MAJOR REPAIR.
